Skip to Main content Skip to Navigation
Journal articles

Systems of Structured Monotone Inclusions: Duality, Algorithms, and Applications

Abstract : A general primal-dual splitting algorithm for solving systems of structured coupled monotone inclusions in Hilbert spaces is introduced and its asymptotic behavior is analyzed. Each inclusion in the primal system features compositions with linear operators, parallel sums, and Lipschitzian operators. All the operators involved in this structured model are used separately in the proposed algorithm, most steps of which can be executed in parallel. This provides a flexible solution method applicable to a variety of problems beyond the reach of the state-of-the-art. Several applications are discussed to illustrate this point.
Document type :
Journal articles
Complete list of metadata
Contributor : Estelle Bouzat Connect in order to contact the contributor
Submitted on : Wednesday, March 13, 2013 - 5:55:18 PM
Last modification on : Sunday, June 26, 2022 - 5:28:34 AM

Links full text



Patrick Louis Combettes. Systems of Structured Monotone Inclusions: Duality, Algorithms, and Applications. SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2013, 23 (4), pp.2420-2447. ⟨10.1137/130904160⟩. ⟨hal-00800511⟩



Record views